# SDR CALA0001928

- Difficulty date: December 16, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N16807
- Make and model: Doug DC-9-82
- Aircraft serial: 49261
- Aircraft time: 52,251 hours, 24,391 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN RT O/B FLOOR PANEL BENT AT FS 465-541 AND AT FS 541-617. REPAIR DOUBLERS WERE INSTALLED AT EACH LOCATION IAW SRM 53-24-0, 53-01, 51-30-2, 51-30-3, AND 51-30-4.
